# SDR SIMA20210131004

- Difficulty date: January 31, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 38,065 hours, 32,960 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 EMERGENCY LIGHT STRIP HAS BROKEN WIRE-C/A-COMPLETE:REMOVED AND REPLACED LH NUMBER 4 EMERGENCY LIGHT STRIP IAW EMB 145 AMM 33-50-12 OPS CHECK GOOD
